# SDR R61A201511180843

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 22,686 hours, 17,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT CENTER EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE DISCONNECTED AND RECONNECTED, CONNECTOR ON AFT CENTER EMERGENCY LIGHT IAW AMM AND OPS CHECKED GOOD.
